Chern number formula for ramified coverings
Access this Article
Search this Article
For a ramified covering f.Y→ X between compact complex manifolds, we establish a formula relating the Chern numbers of Y and X. We obtain the formula by localizing characteristic classes via the ech-de Rham cohomology theory. As corollaries, we deduce generalizations of such formulas as the Riemann-Hurwitz formula and a formula of Hirzebruch for the signature, as well as formulas, for other invariants such as the Todd genus.
- Tokyo Sugaku Kaisya Zasshi
Tokyo Sugaku Kaisya Zasshi 52(1), 1-15, 2000-01
The Mathematical Society of Japan